# SDR DALA2022121908201

- Difficulty date: December 14, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 55096
- Aircraft time: 5,249 hours, 2,570 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Condition: Failed
- Location: Fire Exting
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8307 -DIV- TO DEN DUE TO "CARGO BTL FAIL" CAUTION MESSAGE. CORRECTIVE ACTION: REPLACED LRD FIRE EXTINGUISHER BOTTLE PER A220 AMP 26-24. (LP# 9636412)
